# SDR DHL2007785003

- Difficulty date: June 27, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,601 hours, 40,515 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 6521655461
- Part serial: NONE
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER EXTRUDED "I" BEAM HAS A .375" CRACK AT RWBL 114.  ROUTED OUT CRACK; MATERIAL REMOVED BEYOND SERVICE LIMITS PER B727 SRM 57-20-1 FIG 2.  REMOVED "I" BEAM, FABRICATED NEW BEAM FROM BAC1506-1659 EXTRUSION, 85.5" IN LENGTH, PO NR 72485, PER B727 SRM 51-20-1 AND BAC DWG 65-21655 REV J.  TREATED, PRIMED, AND INSTALLED NEW "I" BEAM PER B727 SRM 51-30-2.
